# SDR SWAA2022062220377

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 3,443 hours, 1,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Right Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN RIGHT AFT GALLEY WILL NOT TEST. / [01] RE-SEATED FLASHLIGHT IN RIGHT AFT GALLEY PER AMM 25-64-00 THEN TEST OK.
